# SDR USAASB02084

- Difficulty date: April 27, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 655421943
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PHL - FLT 577 - ON GEAR EXTENSION FOR LANDING, CREW RECEIVED THREE GREEN LIGHTS AND THEN THREE RED LIGHTS.  CREW EXECUTED A MISSED APPROACH AND CYCLED THE GEAR.  ALL INDICATIONS APPEARED NORMAL AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE GEAR HANDLE STIFF, AND LUBED THE GEAR HANDLE AND MICROSWITCH.  (M)
